The meeting place for Cleantech Companies and Investors | May 18-19 2022 | Day 1 London, Day 2 Online

AGENDA 

Wednesday 18 May 2022  – Cloud Nine, Taylor Wessing LLP, 5, New Street Square, London, EC4A 3BF

Investor-Only Meeting session | 15:00 to 17:00

15:00     Arrival and Registration

15:30     Welcome –  Dr Stephanie Hussels, Director Bettany Centre for Entrepreneurship, Cranfield University & Board Member,  Cambridge Cleantech

15: 40    Building Back and Investing Better Post Covid: Trends, Issues and What Next…- Jim Totty, Viridis Capital,

15:55     Looking across the Channel: A dynamic and growing French cleantech eco-system – Sevinç Ar Chimot, Cleantech Expert, Choose Paris Region

16:05    The Energy Transition: Opportunities in Europe from Recovery & Resilience Policy to the Green Deal and Private Investment – Mevin  Kistnassamy, Founding Partner, Blue Pelican Capital, A Climate Innovation Fund

16:20     Discussion Panel chaired by Dr Stephanie Hussels.

There has been an almost a five-fold increase in private sector investment in the cleantech sector since The Paris Accord in 2016, but the 2022 IPCC Report clearly states that there is need for much further progress to meet the 1.5c challenge: Can cross-border collaborations & Investments be the solution for a better future? 

With Jim Totty, Viridis Capital, Mevin Kistnassamy, Blue Pelican Capital, Vincent Ruinet, Future Positive Capital, Susannah McClintock, Clean Growth Fund, Pippa Gawley, Zero Carbon Capital.

17:00     Investor Networking


Open Evening – for all CVD and The Meet-the-Buyer delegates |  Wednesday 18 May 2022 | 17:30 – 20:00  – Cloud Nine, Taylor Wessing LLP, 5, New Street Square, London, EC4A 3BF

17:30     Doors Open for all Conference Participants and Registration

18:00     Cocktail Reception and Networking.  Welcoming remarks: Cambridge Cleantech, Taylor Wessing, Choose Paris Region. Cross- borders successes: Bouygues, Schneider Electric, Deepki, Octopus Energy

20:00     Event Closes


Please note that in parallel to the investors-only session, we are hosting a Meet-the-Buyer session with Bouygues, Schneider Electric.  from 15:00 to 17:30. The session is only open to pre-selected companies. To apply, visit our MTB page.


Thursday 19th MAY – PITCH DAY – ONLINE ONLY  | 8:55 – 14:45

with 4 pitching sessions. Pitching companies will pitch for 5 min followed by 5 min Q&A by a selected panel.

Investors can also request 1-1 meetings with the pitching companies. For more information about this, please contact the Cambridge Cleantech team.

8:55        Welcome – Martin Garratt, CEO, Cambridge Cleantech

09:00     Cleantech Trends & Challenges –  Malcolm McCulloch, Associate Professor in Engineering Science and Group Leader of the Energy and Power Group, University of Oxford TBC

09:10     Cleantech opportunities and case-studies -Martin Garratt, CEO, Cambridge Cleantech

9:20       Cleantech Venture Day success stories – Martin Garratt, CEO, Cambridge Cleantech


09:25     Session1: Smart cities and More:  Intro to session and panellists Martin Garratt, CEO, Cambridge Cleantech

09:30     6 pitching companies (5 min pitch + 5 min Q&A)

  • RepAir DAC Ltd – Amir Shiner, CEO
  • Archipelago Technology Group Ltd – Guy Newcombe, CEO
  • Airex – Agnes Czako, Co-Founder, CEO
  • Checkmate Innovation Ltd – Garry Moore, MD
  • Industrial Phycology Ltd – Stephen Burt, Finance Director
  • Food Recycle Int. Ltd – Brad Stebbing, Chief Design Officer

Panel TBC


10:30     Break


10:40     Session 2: Circular Economy –  Introduction to Session 2 and Panel , Hannah Scott, Oxfordshire Greentech

10:45     6 pitching companies (5 min pitch + 5 min Q&A)

  • BeWorks Automation – Fidan Javadova, CEO & Founder
  • Camfridge Ltd. – Neil Wilson, CEO
  • Evoralis Ltd. – Josephin Holstein, CTO, founder
  • GREE Energy – Annisa, Sustainability officer
  • RAIKU Packaging – Karl Pärtel, Co-Founder
  • Reath Technology Ltd – Emily, Co-founder

Panel  TBC


11:45     End of Morning session

11:45     Break and Networking on Zoom – breakout rooms (40 min)


12:30     Session 3: Future Transport –  Introduction to session 3 and Panel, Alison Cavey, Chair of Cambridge Cleantech TBC

12:35     6 pitching companies (5 min pitch + 5 min Q&A)

  • EZ-Charge – Mark Cooper
  • Faradair Aerospace Ltd – Neil Cloughley, Chief Executive Officer & Founder
  • Rhizome Energy Ltd. – Bob Coates, Technical Director
  • TISICS Ltd – Stephen Kyle-Henney, MD
  • Carnot – George Hunter, Head of Sales & Marketing
  • Hy-Met Limited – James Smith, Chief Commercial Officer

Panel TBC


13:35     Break


13:45     Session 4: Energy Transition – Introduction to session 4 and Panel, Sam Goodall, International Project Manager, Cambridge Cleantech

13:50     6 pitching companies (5 min pitch + 5 min Q&A)

  • Laava Tech – Tatsiana Zaretskaya, Founder/CEO
  • O-Innovations Ltd – Dominic Chippendale, Co-owner
  • Power to Hydrogen – Alex Zorniger, VP of Business Development
  • Sitigrid Ltd – Caroline Thompson, CFO
  • TwingTec – George Hannah
  • tem. – Joe McDonald, Founder

Panel TBC

14:50     Wrap-up – Martin Garratt, CEO, Cambridge Cleantech

14:55     Networking on Zoom

15:30     End